# SDR C2XA01BT007

- Difficulty date: February 6, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601134480
- Condition: Faulty
- Location: Rt Eng Pylon
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YHZ - CREW REPORTED E2 FIRE DETECTOR FAILED.  DISPATCHED MAINTENANCE TO HALIFAX.  TROUBLESHOT PROBLEM AND FOUND A BAD NR 2 ENGINE FIRE LOOP.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE PYLON FIRE LOOP.  OPS CHECKED GOOD IAW EMB 145 AMM, JIC 26-11-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
